# SDR 97ZZZX672

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Hinge
- Part number: 900F2306788103
- Condition: Worn
- Location: T/B Spoiler
- Part time: 1,030 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER HINGE WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
